# SDR FDEA201008163010

- Difficulty date: August 16, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51024
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATERLINE MISMATCH BETWEEN SEAT TRACK CROWNS AT STA 640 AND 780 RBL 24.75 AND   RBL 45.50 THE WATERLINE MISMATCH AT SEAT TRACKS LOCATED AT STA 660 AND 780 RBL 24.75 AND RBL   45.50. REPAIRS ACCOMPLISHED ON STAM EA 757-5335-16-F2656 REV - DATED 04/23/2010;   8110-3 DATED 07/30/2010 ISSUED WITH NO FURTHER TRACKING REQUIRED. THIS SNRM IS CONSIDERED MAJOR AND IS FOR TIME TRACKING PURPOSES ONLY.
